# SDR DALA2024100809808

- Difficulty date: October 5, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N824DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31935
- Aircraft time: 31,523 hours, 12,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6435162) ROW 34DEF-37DEF & AFT RT SERVICE DOOR 2R EMERGENCY LIGHTS NOT ILLUMINATED. REMOVED & REPLACED AFT CEILING RH BATTERY PACK AT DOOR 2R PER B737 AMM 33-51. OPS CHK GOOD.
